02-01-2006, 07:06 PM #1
Turinabol and high blood pressure
I am taking 50mg/ED of Turinabol . My BP when from 125/70 to an average of 143/75... I know its not too high but i was wonder how long after I stop the OT will my BP go back down?? And can it keep going up??
02-01-2006, 07:55 PM #2
02-01-2006, 08:03 PM #3
Proper PCT will help - Have you ever heard of taking celery seed extract to help with high blood pressure?
Here is a link to the University of Maryland Med Center site - it is talked about in the third paragraph.
It may be worth a try.
02-08-2006, 06:23 AM #4
02-08-2006, 07:26 AM #5
en1222, I just finished my cycle of Tbol. Now my BP never went up but my heart rate did. Within two days of stopping the tbol my heart rate was back to normal. I can't say that the same will happen with the BP but Tbol does leave the body rather quickly.
Hope this helps.
02-26-2006, 03:23 PM #6New Member
- Join Date
- Nov 2005
- villanova pa
my bp went way up when on tbol as well as my heart rate...i actually went to the doctor for a checkup when i was on it and he freaked out on me. i finished up the cycle and everytihng went back to normal within 3-4 days.
02-26-2006, 09:30 PM #7
My heart rate didn't move when I was on T-Bol, but my blood pressure skyrocketed. 127/65 to 150/72. I only did a 28 day cycle too. Yikes. I'm at 137/59 right now, and it's been 28 days since my last pill.. and yes I did PCT for 3 weeks..You guys are lucky that your BP goes back down after 3-4 days..mine didn't. That is by far the worst side on Tbol for me. I'm taking garlic, potassium, and eating alot of oatmeal to try to get mine to 130/60 so I can do another one.
02-26-2006, 10:15 PM #8
Try taking Hawthorn berry it worked well for some of my friends
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)